Functiones et Approximatio Commentarii Mathematici

On certain generalized modular forms

Winfried Kohnen

Full-text: Open access

Abstract

The main result of this note is a characterization of those generalized modular functions of weight zero on $\Gamma_0(N)$ that have empty divisor, in terms of the growth of the exponents in their $q$-product expansion.

Article information

Source
Funct. Approx. Comment. Math., Volume 43, Number 1 (2010), 23-29.

Dates
First available in Project Euclid: 28 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.facm/1285679143

Digital Object Identifier
doi:10.7169/facm/1285679143

Mathematical Reviews number (MathSciNet)
MR2683571

Zentralblatt MATH identifier
1275.11076

Subjects
Primary: 11F30: Fourier coefficients of automorphic forms

Keywords
generalized modular function $q$-product expansion divisor

Citation

Kohnen, Winfried. On certain generalized modular forms. Funct. Approx. Comment. Math. 43 (2010), no. 1, 23--29. doi:10.7169/facm/1285679143. https://projecteuclid.org/euclid.facm/1285679143


Export citation

References

  • J.H. Bruinier, W. Kohnen and K. Ono, The arithmetic of the values of modular functions and the divisors of modular forms, Compos. Math. 140 (2004), 552--566.
  • W. Eholzer and N.-P. Skoruppa, Product expansions of conformal characters, Phys. Lett. B. 388 (1996), 82--89.
  • M. Knopp and G. Mason, Generalized modular forms, J. of Number Theory 99 (2003), 1--28.
  • W. Kohnen, On a certain class of modular functions, Proc. Amer. Math. Soc. 133 (2005) no. 1, 65--70.
  • W. Kohnen and Y. Martin, On product expansions of generalized modular forms, Ramanujan J. 15 (2008), 103--107.
  • W. Kohnen and G. Mason, On generalized modular forms and their applications, Nagoya Math. J. 192 (2008), 119--136.
  • W. Kohnen and J. Meher, Some remarks on generalized modular forms, to appear in Ramanujan Journal.
  • T. Miyake, Modular Forms, Springer Berlin Heidelberg New York, 1989.